# SDR SWIA200922639

- Difficulty date: September 16, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 27,484 hours, 25,617 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY EXIT SIGN AT ROW 8 INOP.  (FLT 6439)  RESEATED CONNECTION.
